# SDR HEEA0014947

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7000299901
- Condition: Failed
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP AND CPL SWITCHES WILL NOT ENGAGE ON CONTROLLER.
